Numerous new Jacobi elliptic function solutions for perturbed Gerdjikov-Ivanov equation with space-time conformable fractional derivative

Document Type : Research Paper

Author

Department of Mathematics, Faculty of Science, University of Benghazi, Libya

Abstract

In this article, Numerous new Jacobi elliptic function solutions for perturbed Gerdjikov-Ivanov equation with space-time conformable fractional derivative have been extracted using the new extended auxiliary equation method. Solitary and periodic solutions are retrieved from the Jacobi elliptic function solutions. These solutions’ existence is likewise guaranteed by the constraint criteria. In order to better understand the physical processes, we also show some graphical representations of the solutions

Keywords

[1] G. Behzad and D. Baleanu, New optical solutions of the fractional Gerdjikov-Ivanov equation with conformable
derivative, Front. Phys. 8 (2020), 167.
[2] A. Biswas and R.T. Alqahtani, Chirp-free bright optical solitons for perturbed Gerdjikov-Ivanov equation by semiinverse variational principle, Optik. 147 (2017),72–76.
[3] E. Ya¸sar and Y. Yildirim, New optical solitons of space-time conformable fractional perturbed Gerdjikov-Ivanov
equation by sine-Gordon equation method, Results Phys. 9 (2018),1 666–1672.
[4] A. Biswas, E. Mehmet, S. Abdullah, B.M. Fayequa, T. Houria, Z. Qin, P.M. Seithuti and B. Milivoj, Optical
soliton perturbation for Gerdjikov-Ivanov equation by extended trial equation method, Optik. 158 (2018),747–752.
[5] S. Arshed, Two reliable techniques for the soliton solutions of perturbed Gerdjikov-Ivanov equation, Optik. 164
(2018), 93–99.
[6] L. Kaur and A.M. Wazwaz, Optical solitons for perturbed Gerdjikov-Ivanov equation, Optik. 174 (2018), 447–451.
[7] E.M.E. Zayed and K.A.E. Alurrfi, New extended auxiliary equation method and its applications to nonlinear
Schro¨dinger-type equations, Optik. 127 (2016), 9131–9151.
[8] R. Khalil, M.A. Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J Comput. Appl.
Math. 264 (2014), 65–70.
[9] G. Xu, Extended auxiliary equation method and its applications to three generalized NLS equations, Abst. Appl.
Anal. 2014 (2014), Article ID 541370, 7 pages.
Volume 13, Issue 2
July 2022
Pages 1009-1021
  • Receive Date: 02 March 2022
  • Revise Date: 31 March 2022
  • Accept Date: 11 April 2022